# SDR AALA202307284746

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 60,182 hours, 36,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L INBOARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INSTALLED BACKWARDS CANT SEE FLASHING LIGHT. MAINTENANCE REPLACED THE BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
